I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 4, PAGES 967-977
V. Sh. Darsalia
View as HTML View as gif image View as LaTeX source
For functional systems of polynomials with natural, integer and rational coefficients we solve the problem of completeness of sets, containing all monomials, and sets, containing all polynomials of one variable.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 10, 2003